Volume 84

On the deformation of rings and algebras. II

Pages 1-19 by Murray Gerstenhaber | From volume 84-1

Blocks with cyclic defect groups

Pages 20-48 by Everett C. Dade | From volume 84-1

Word problems and recursively enumerable degrees of unsolvability. A sequel on finitely-presented groups

Pages 49-84 by William W. Boone | From volume 84-1

Vector fields on $\pi$-manifolds

Pages 85-90 by Glen E. Bredon, Antoni A. Kosinski | From volume 84-1

Cobordism theories

Pages 91-101 by William Browder, Arunas Liulevicius, Franklin P. Peterson | From volume 84-1

On sheaf cohomology and envelopes of holomorphy

Pages 102-118 by Henry B. Laufer | From volume 84-1

An analogue of Jordan’s theorem in characteristic

Pages 119-131 by Richard Brauer, Walter Feit | From volume 84-2

Maps of odd period

Pages 132-156 by Pierre E. Conner, Edwin E. Floyd | From volume 84-2

Maximum inequalities of weak type

Pages 157-174 by Stanley Sawyer | From volume 84-2

On the cohomology of lattices in solvable Lie groups

Pages 175-196 by Howard Garland | From volume 84-2

On the homotopy groups of an affine algebraic hypersurface

Pages 197-216 by Alan Howard | From volume 84-2

Surgery of non-simply-connected manifolds

Pages 217-276 by Charles Terence Clegg Wall | From volume 84-2

Some interior regularity theorems for minimal surfaces and an extension of Bernstein’s theorem

Pages 277-292 by Frederick Justin Almgren, Jr. | From volume 84-2